# SDR COMA0470080

- Difficulty date: November 18, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 3,080 hours, 3,125 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL007901
- Condition: Faulty
- Location: Mlg
- Part time: 3,940 hours, 3,198 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5286 DURING TAKEOFF ROLL RECEIVED A GEAR DISAGREE WARNING MESSAGE.  AIRCRAFT RETURNED TO THE GATE.  REPLACED THE MLG SELECTOR VALVE ASSEMBLY.
